IJPAM: Volume 84, No. 5 (2013)
1,2Payame Noor University
P.O. Box 19395-4697, Tehran, IRAN
Abstract. The purpose of the present paper is to treat a notion, which can be viewed as a localization of the recent notion of subspace-transitivity. We conclude this paper to answer in affirmative one question asked by Madore and Martinez-Avandano with an additional assumption.
Received: January 30, 2013
AMS Subject Classification: 47A16, 47B99
Key Words and Phrases: topological transitivity, subspace-hypercyclicity, subspace-transitivity, J-class operators
Download paper from here.
DOI: 10.12732/ijpam.v84i5.15 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395